# SDR AALA202302168373

- Difficulty date: February 13, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 29,615 hours, 12,648 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L GUST LOCK DIFFICULT TO RELEASE. **SUPPLEMENTAL REPORT FOR AALA202302148373: CLEANED AND LUBRICATED GUST LOCK. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
